# SDR GLBA2013042500234

- Difficulty date: April 25, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 34,652 hours, 42,753 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND A CRACK IN THE RT WING AT BL 29.06 AND SPAR, INBD RIB ANGLE (FLANGE) AT WING SPAR, .75" IN LENGTH.  REPAIRED IAW EO 13-1900-57-010.  MAJOR REPAIR.
